Derivations from Banach function algebras

Dales, H.G. and White, K. A. L. (2004) Derivations from Banach function algebras. The Quarterly Journal of Mathematics, 55 (4). pp. 451-461. ISSN 0033-5606

Full text not available from this repository.


We study the structure of derivations D : AlgA C [X] → A, where A is a function algebra defined on a compact subset of C such that A contains C [X]. We show that, under certain conditions on the algebra A, all such derivations are zero. We give examples to show the necessity of these conditions.

Item Type: Journal Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67584
Deposited By: ep_importer_pure
Deposited On: 19 Nov 2013 09:47
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:42

Actions (login required)

View Item View Item